# SDR AUS20011341

- Difficulty date: December 14, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bolt
- Part number: 553266
- Condition: Broken
- Location: Horizontal  Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER ATTACHMENT FITTING BOLTS BENT (2OFF) AND BROKEN(2OFF). INVESTIGATION FOUND THAT THE BOLTS WERE THE INCORRECT TYPE. THE PART NUMBER OF THE INCORRECT BOLTS WAS PNO NAS425-3-7.UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
